MathSciNet Relay Station
MathSciNet bibliographic data
MR1387457 35J60 (35B05 35K55)
Cortázar, Carmen; Elgueta, Manuel; Felmer, Patricio Symmetry in an elliptic problem and the blow-up set of a quasilinear heat equation. Comm. Partial Differential Equations 21 (1996), no. 3-4, 507–520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement